MAUDE Adverse Event Report: COVIDIEN LP ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

COVIDIEN LP ENDOFLIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number EF-322N
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
Catheter passed test prior to use, during procedure when inserted into the esophagus and inflated, balloon inflated but would not register pressure.After several attempts, another catheter was opened and set up.The newly opened catheter functioned appropriately.

Brand Name
ENDOFLIP
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
COVIDIEN LP
6135 gunbarrel ave
boulder CO 80301
MDR Report Key20852356
Report Number20852356
Device Sequence Number15478801
Product Code FFX
UDI-Device Identifier10884521809413
UDI-Public(01)10884521809413(17)260628(10)24F1316JZ(20)03
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2024
Report Date (Section F) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberEF-322N
Device Lot Number24F1316JZ
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/05/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age45 YR
Patient SexMale
Patient Weight106 KG
Date Report Sent to FDA12/03/2024